# SDR ASAA2019102163066

- Difficulty date: October 16, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 34,123 hours, 9,888 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Multiple Fail
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT- NUMEROUS UNRELATED FAILURES OCCURRED: LNAV/VNAV DROPPED OFF LINE 3 TIMES. AUTOTHROTTLE TRIPPED OFF. RUNWAY DROPPED OUT OF FMC, THEN ROUTE DROPPED ATC COMM TERM MESSAGE CAME UP, PLUS ALL TAKEOFF PERF DROPPED OFF. GROUNDED - YES. ACCOMPLISHED DFCS BITE PER B737-800 FIM 22-11 TASK 801, MMR BITE PER FIM 34-31 TASK 801 & AUTOTHROTTLE BITE PER FIM TASK 22-34-801. NO FAULTS DETECTED. NO CURRENT FAULTS ON PSEU, ACCOMPLISHED PSEU SELF TEST, NO FAULTS, TEST PASSED. ACCOMPLISHED L & R ADIRS BITE TEST FIM 34-61 TASK 824 & FMS BITE PER FIM 34-61 TASK 801 NO FAULTS NOTED. NO HISTORY, OK FOR SERVICE.
